Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 4; Page(s) 87 To 100.
 
Paper: 

New Operators for Fractional Integration Theory with Some Applications

 
 
Author(s):  Bezziou Mohamed, Dahmani Zoubir, SARIKAYA Mehmet Zeki*
 
* Department of Mathematics Faculty of Science and Arts Duzce University Duzce, Turkey
 
Abstract: 
In this paper, we introduce new operators on fractional integration that we call (k; s; h)-Riemann-Liouville, (k; s)-Hadamard and (k; s; h)-Hadamard fractional integral operators. We provesome of their properties. Then, using our proposed approaches, we establish some applications oninequalities.
 
Keyword(s): (k,s)-Riemann-Liouville integral,k-hadamard fractional integral,semi group and commutativity properties
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

Bezziou, M., & Dahmani, Z., & sarikaya, m. (2018). New Operators for Fractional Integration Theory with Some Applications. JOURNAL OF MATHEMATICAL EXTENSION, 12(4), 87-100. https://www.sid.ir/en/journal/ViewPaper.aspx?id=667861



Vancouver: Copy

Bezziou Mohamed, Dahmani Zoubir, sarikaya mehmet zeki. New Operators for Fractional Integration Theory with Some Applications. JOURNAL OF MATHEMATICAL EXTENSION. 2018 [cited 2021June22];12(4):87-100. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=667861



IEEE: Copy

Bezziou, M., Dahmani, Z., sarikaya, m., 2018. New Operators for Fractional Integration Theory with Some Applications. JOURNAL OF MATHEMATICAL EXTENSION, [online] 12(4), pp.87-100. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=667861.



 
  pdf-File
Yearly Visit 0
 
 
Latest on Blog
Enter SID Blog